# SDR VNAA2017072511102

- Difficulty date: July 25, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 3,591 hours, 3,323 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A NOSE WHEEL STEERING CAUTION MESSAGE DURING APPROACH. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE SYSTEM OPERATIONAL CHECK GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
